Jump to content

Hanging: tapering off 7.5 remeron using titration


Hanging

Recommended Posts

  • ChessieCat changed the title to Hanging: tapering off 7.5 remeron using titration
  • Administrator

Welcome, Hanging.

 

Please see Tips for tapering off Remeron (mirtazapine)

 

How did your CNS become sensitized? What are your symptoms?

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
  • 8 months later...

gabapentin issues while in diazepam wd

 

I was prescribed gabapentin 3 years ago to help with sleep and anxiety during diazepam wd.  I really don't know if it ever helped or not since I have had severe insomnia most

of these 3 years.  Now that I am at 2 mgs of diazepam,  my sx have gotten much more severe.  I have read that gabapentin has the potential to make the wd worse.  I am nearly

totally debilitated (weak, crushing fatigue, body aches unlike I have had previously).  My PCP thinks thinks it is depression.  I am 76 years old, and my body can't take much more

of this.  Any insights, please!!

 

Edited by ChessieCat
added topic title
Link to comment
  • Altostrata changed the title to Hanging gabapentin issues while in diazepam wd
  • Administrator

Welcome, Hanging.

 

I moved your post to start your Introductions topic, where you can get started asking questions and update your progress as you go on.

 

What times of day do you take your drugs? Are these side effects worse at any particular time of day? What is your sleep schedule?

 

Did you recently change dosage of any of your drugs? Which, when, how much? Please put ALL your drugs in the Drug Interactions Checker https://www.drugs.com/drug_interactions.php
and copy and paste the results or a link to them in this topic.

 

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
  • ChessieCat changed the title to Hanging: gabapentin issues while in diazepam wd
  • Moderator Emeritus

merged 2 intro topics

 VIDEO:   Antidepressant Withdrawal Syndrome and its Management

 

MISSION ACCOMPLISHED:    (6 year taper)      0mg Pristiq      on 13th November 2021

Woohoo!!!  Finally off Pristiq    Post 0 updates start here

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

My full tapering program     My Intro (goes to my tapering graph)    My website

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions.  Please DO NOT TAG me - thank you.

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy